question-icon

What are the withdrawal symptoms of Dexamethasone?

default
Posted on Mon, 11 Apr 2016
Question: Yes my son was prescribed dexamethosone and I was confused of should I give him cause the instructions said give 3 pills in the next 2 days so I gave him 2 yesterday and one today and I am scared that he will get withdrawal side effects.
doctor
Answered by Dr. Sumanth Amperayani (1 hour later)
Brief Answer:
Please do not worry - need more information

Detailed Answer:
Hi...please do not worry. I need more information regarding this. Kindly answer the questions -

1. What is your son's age and current weight?
2. What is the strength of the tablets that you have given?
3. What was the reason that Dexamethasone was prescribed?
4. Since how long are these being given?

Kindly get back with answers and I will be able to guide you further.

Regards - Dr. Sumanth
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
Answered by
Dr.
Dr. Sumanth Amperayani

Pediatrician, Pulmonology

Practicing since :2003

Answered : 8336 Questions

premium_optimized

The User accepted the expert's answer

Share on
What are the withdrawal symptoms of Dexamethasone?

Brief Answer: Please do not worry - need more information Detailed Answer: Hi...please do not worry. I need more information regarding this. Kindly answer the questions - 1. What is your son's age and current weight? 2. What is the strength of the tablets that you have given? 3. What was the reason that Dexamethasone was prescribed? 4. Since how long are these being given? Kindly get back with answers and I will be able to guide you further. Regards - Dr. Sumanth